ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Vardanyan, N."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Hakopian, H. and Vardanyan, N. (2020) On the Noether and the Cayley-Bacharach theorems with PD multiplicities. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (3). pp. 30-42. ISSN 00002-3043

This list was generated on Wed Aug 5 17:19:36 2020 AMT.